# SDR MASA200600380

- Difficulty date: February 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,544 hours, 4,634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6158 PHX, O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MAINTENANCE PERFORMED SYSTEM RESET AND SPOST 1 & 2.  SYSTEM OPS CHECK GOOD.
